# SDR TAOA129602

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-2 CARGO DOOR BUNGEE TORQUE SHAFT ATTACHMENT BRACKET AT FLOOR BEAM FLANGE HAS 6.5 INCH CRACK AT STATION 950E.  PERFORMED CABIN FLOOR BEAM REPAIR AT STATION 950E, REPAIRED LOWER FLANGE IAW STRUCTURAL REPAIR MANUAL CHAPTER 53-10-8.  REPLACED AFT CARGO DOOR FORWARD BUNGEE CABLE, C-2 DOOR OPERATION CHECK NORMAL PER MM 52-35-31.  (M)
